# SDR YENA20160711643

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 38,875 hours, 13,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 055523
- Condition: No Test
- Location: Emergency Lights
- Part time: 38,875 hours, 13,466 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL TEST.   R & R THE BATTERY PACKS. OPERATIONAL TEST WAS PERFORMED AND PASSED.
